MathSciNet Relay Station
MathSciNet bibliographic data
MR1635724 (2000f:34155) 34K20 (34K45)
Shen, Jianhua; Yan, Jurang Razumikhin type stability theorems for impulsive functional-differential equations. Nonlinear Anal. 33 (1998), no. 5, 519–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement